Tylenol Sinus Congestion and Pain Daytime

Generic Name: Acetaminophen, Phenylephrine

  • Other names:

    Tylenol Sinus Congestion and Pain Daytime Rapid Release Gelcaps, Tylenol Sinus Congestion and Pain Daytime COOL BURST® Caplets
  • What is this medication?

    Tylenol Sinus Congestion and Pain Daytimecontains a pain reliever and a nasal decongestant. It is intended for the temporary relief of sinus congestion and pressure, headache, nasal congestion, and minor aches and pains associated with hay fever and other respiratory allergies and the common cold. It is also intended to help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages and temporarily reduce fever.
  • Are there any warnings associated with Tylenol Sinus Congestion and Pain Daytime?

    This product contains acetaminophen. Severe liver damage may occur if you take more than 12 caplets in 24 hours, if you take this product with other drugs containing acetaminophen, or if you consume 3 or more alcoholic drinks every day while using this product.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI), or for 2 weeks after stopping the MAOI drug. MAOIs are sometimes used for treating Parkinson's disease, depression, and other emotional or psychiatric conditions.

    Do not use if you ever had an allergic reaction to this product or any of its ingredients.

    Do not exceed the recommended dosage of this product.

    Stop using this product and talk to a doctor if nervousness, sleeplessness, or dizziness occurs. Stop using this product and talk to a doctor if your pain or nasal congestion gets worse or lasts more than 7 days; your fever gets worse or lasts more than 3 days; redness or swelling is present; or new symptoms occur. These could be signs of a serious condition.

    Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

    Keep out of the reach of children.

    Taking more than the recommended dose (overdose) may cause liver damage. In case of an overdose, get medical help or contact a poison control center right away.

    Do not use this product if the carton is opened or if the blister unit is broken.

  • Should I talk to my doctor before taking Tylenol Sinus Congestion and Pain Daytime?

    Ask a doctor before using Tylenol Sinus Congestion and Pain Daytimeif you have liver disease, heart disease, high blood pressure, thyroid disease, diabetes, or trouble urinating due to an enlarged prostate gland.

    Ask a doctor or pharmacist before using this product if you are taking the blood-thinning drug warfarin.

    Ask a doctor or pharmacist if you are not sure whether a drug you are taking contains acetaminophen.

    Ask a doctor or pharmacist before taking this product if you do not know if your prescription drug contains an MAOI.

    Ask a health professional before using this product if you are pregnant or breast-feeding.

  • What are the possible side effects of Tylenol Sinus Congestion and Pain Daytime?

    Severe liver damage may occur if you take more than 12 caplets in 24 hours, if you take this product with other drugs containing acetaminophen, or if you consume 3 or more alcoholic drinks every day while using this product.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking

    Tylenol Sinus Congestion and Pain Daytime?

    Do not use this product with any other drug (prescription or nonprescription) containing acetaminophen.

    Do not crush, chew, or dissolve the gelcaps or caplets.

    Do not take more than 12 gelcaps or caplets in 24 hours.

  • What are possible food and drug interactions associated with Tylenol Sinus Congestion and Pain Daytime?

    Severe liver damage may occur if you take this product with other drugs containing acetaminophen or if you consume 3 or more alcoholic drinks every day while using this product.

    If Tylenol Sinus Congestion and Pain Daytimeis taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Tylenol Sinus Congestion and Pain Daytimewith any other medication.

  • What is the usual dosage of Tylenol Sinus Congestion and Pain Daytime?

    Adults and children 12 years: Take 2 gelcaps or caplets every 4 hours. Swallow the gelcaps or caplets whole do not crush, chew, or dissolve. Do not take more than 12 caplets in 24 hours.

    Children <12 years: Do not use.

  • How should I store Tylenol Sinus Congestion and Pain Daytime?

    Store at room temperature. Avoid high humidity.